中国科学院国家天文台机构知识库
Advanced  
NAOC Open IR  > 射电天文研究部  > 期刊论文
题名:
Statistics of the galactic supernova remnants (vol 5, pg 165, 2005)
作者: Xu, JW; Zhang, XZ; Han, JL
刊名: CHINESE JOURNAL OF ASTRONOMY AND ASTROPHYSICS
发表日期: 2005
卷: 5, 期:4, 页:442-442
收录类别: SCI
语种: 英语
WOS记录号: WOS:000231442100012
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.bao.ac.cn/handle/114a11/8161
Appears in Collections:射电天文研究部_期刊论文

Files in This Item:

There are no files associated with this item.


作者单位: Chinese Acad Sci, Natl Astron Observ, Beijing 100012, Peoples R China

Recommended Citation:
Xu, JW,Zhang, XZ,Han, JL. Statistics of the galactic supernova remnants (vol 5, pg 165, 2005)[J]. CHINESE JOURNAL OF ASTRONOMY AND ASTROPHYSICS,2005,5(4):442-442.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Xu, JW]'s Articles
[Zhang, XZ]'s Articles
[Han, JL]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Xu, JW]‘s Articles
[Zhang, XZ]‘s Articles
[Han, JL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院国家天文台 - Feedback
Powered by CSpace